# SDR SWAA2013032113950

- Difficulty date: March 4, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 69,159 hours, 59,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65479852358
- Part serial: 001938
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SKIN CRACKED.  REPAIRED SKIN IAW EA.
